# SDR SIMA961501

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022383
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3620 - NR 2 ENGINE LOST OIL PRESSURE WITH ALL WARNINGS.  CREW SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENT.  REMOVED AND INSTALLED AC WILD GENERATOR GARLOCK SEAL IAW P AND W MM 72-10-00.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES 4,692.  (X)
